# SDR AALA202502213381

- Difficulty date: February 20, 2025
- Submitted: February 21, 2025
- Operation: Air carrier
- Aircraft: N315SD
- Make and model: Boeing 737823
- Aircraft serial: 44470
- Aircraft time: 12,910 hours, 4,833 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Tube
- Condition: Missing
- Location: Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RED HEATSHRINK TUBING GIRT BAR CLIP AT DOOR 2L MISSING. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
